Publication schedule
  • №1 March 2021
    Submission deadline: 20 January 2021
  • №2 June 2021
    Submission deadline: 1 April 2021
  • №3 September 2021
    Submission deadline: 20 June 2021
  • №4 December 2021
    Submission deadline: 1 October 2021

Articles by keywords "differential equation"

Fractional differentiation operation in the Fourier boundary problems

Mathematical physics
  • Year: 2020
  • Volume: 13
  • Issue: 2
  • 14
  • 823
  • Pages: 41-52

Semi-bounded string’s vibrations initiated by the boundary regime

Simulation of physical processes
  • Year: 2019
  • Volume: 12
  • Issue: 1
  • 10
  • 1841
  • Pages: 50-60

Unified process of modeling of physicotechnical objects with distributed parameters

Simulation of physical processes
  • Year: 2010
  • Issue: 3
  • 0
  • 2063
  • Pages: 39-52

Direct and inverse problems for a wave equation with discontinuous coefficients

Mathematical physics
  • Year: 2018
  • Volume: 11
  • Issue: 2
  • 12
  • 2283
  • Pages: 61-72

Operational matrices to solve nonlinear Riccati differential equations of an arbitrary order

Mathematics
  • Year: 2017
  • Volume: 10
  • Issue: 3
  • 236
  • 2276
  • Pages: 100-115

On analytic characteristic functions and processes governed by SDEs

Mathematics
  • Year: 2016
  • Issue: 2
  • 116
  • 1945
  • Pages: 108-115

Fresh approaches to the construction of parameterized neural network solutions of a stiff differential equation

Mathematics
  • Year: 2015
  • Issue: 2
  • 379
  • 2441
  • Pages: 138-147

Phan models of electric field of nucleons and electrons

Theoretical physics
  • Year: 2014
  • Issue: 3
  • 253
  • 2200
  • Pages: 139-147

Complete and incomplete additive doubling variables in linear systems with constant coefficients

Mathematics
  • Year: 2014
  • Issue: 1
  • 333
  • 2436
  • Pages: 118-123

Nonlocal resolvability conditions for systems  of the first order partial differential equations

Mathematics
  • Year: 2013
  • Issue: 3
  • 509
  • 2841
  • Pages: 190-201

On phenomenological gradient dependences

Mechanics
  • Year: 2011
  • Issue: 2
  • 0
  • 1895
  • Pages: 122-126

Solution examples of the Cauchy problem for some variants of the Frankl system of elliptic type

Mathematics
  • Year: 2011
  • Issue: 4
  • 0
  • 2062
  • Pages: 191-197

Typical limiting problems for the Crocco equation

Mathematics
  • Year: 2012
  • Issue: 1
  • 0
  • 2024
  • Pages: 108-112

The theorem on existence of a bounded solution of the Cauchy problem for the Frankl system of hyperbolic type

Mathematics
  • Year: 2012
  • Issue: 2
  • 1
  • 2023
  • Pages: 130-140

Matters of solvability and derivation of optimization systems in variational problems described by two-dimensional parabolic equations

Mathematics
  • Year: 2012
  • Issue: 3
  • 0
  • 1818
  • Pages: 128-132

Doubling the variables in equations and sets of ordinary differential equations

Mathematics
  • Year: 2012
  • Issue: 4
  • 0
  • 2118
  • Pages: 120-125